# SDR AALA20180917001

- Difficulty date: September 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 19,376 hours, 7,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION WAS FOUND ON CABIN SUBFLOOR (INTERCOSTAL) AT STA 947-967, RBL 48-50. REPLACED INTERCOSTAL PER SRM 51-10-02, SRM 51-40-02.
